Jan 12, 2009
Well, I was able to get out and do my errands, but I was still in a hurry to just get back home because I really feel like my brain isn't all there. I'm at the point where I know I shouldn't be driving really when my head feels like it's in a fog. I have to say that I'm not the sharpest tool in the shed right now with mental clarity. I pray this fog doesn't last forever. All of my daily tasks are taking twice as long because I can't think straight. Small things that I have done a million times are coming so hard for me. The hours seem to drag on as I'm fumbling around trying to remember what I should be doing next. All I can say is that this ***** so bad! However, it's not as bad as what I was feeling before I started tapering off of Tramadol. My pain is so much better now, but my head feels full of bad stuff. I long for the day when I can think clearly again once I'm completely done with this.
I started trying to track my symptoms once I took my 1/4 of a pill this morning. It seems to me that I felt better BEFORE I took the stupid thing and worse after. In the old days, I had to take the pill just to feel a tiny bit better. Now I'm dreading having to take the next taper dose. I want to be done with this poison so bad! I don't know, maybe I'm ready to stop, maybe I'm not. I'm pretty sure that if I feel good tomorrow, I might just skip the 1/4 and see how I do. Other than my head being foggy, my cordination a bit off, and being tired, my other w/d symptoms aren't nearly as bad as they were yesterday. So I think I'm starting to see a light at the end of the tunnel...wooohoo!